Some expansions in vector space
Journal de Mathématiques Pures et Appliquées, Serie 9, Volume 13 (1934), pp. 69-91.
@article{JMPA_1934_9_13__69_0,
     author = {Michal, A. D. and Martin, R. S.},
     title = {Some expansions in vector space},
     journal = {Journal de Math\'ematiques Pures et Appliqu\'ees},
     pages = {69--91},
     publisher = {Gauthier-Villars},
     volume = {Ser. 9, 13},
     year = {1934},
     zbl = {0009.02301},
     language = {en},
     url = {http://www.numdam.org/item/JMPA_1934_9_13__69_0/}
}
TY  - JOUR
AU  - Michal, A. D.
AU  - Martin, R. S.
TI  - Some expansions in vector space
JO  - Journal de Mathématiques Pures et Appliquées
PY  - 1934
SP  - 69
EP  - 91
VL  - 13
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/JMPA_1934_9_13__69_0/
LA  - en
ID  - JMPA_1934_9_13__69_0
ER  - 
%0 Journal Article
%A Michal, A. D.
%A Martin, R. S.
%T Some expansions in vector space
%J Journal de Mathématiques Pures et Appliquées
%D 1934
%P 69-91
%V 13
%I Gauthier-Villars
%U http://www.numdam.org/item/JMPA_1934_9_13__69_0/
%G en
%F JMPA_1934_9_13__69_0
Michal, A. D.; Martin, R. S. Some expansions in vector space. Journal de Mathématiques Pures et Appliquées, Serie 9, Volume 13 (1934), pp. 69-91. http://www.numdam.org/item/JMPA_1934_9_13__69_0/